CureZone   Log On   Join
 

Re: Merina and depression by rmax ..... Mirena, Skyla IUD Forum

Date:   6/25/2007 9:29:16 AM ( 15 years ago ago)
Hits:   2,112
URL:   https://www.curezone.com/forums/fm.asp?i=905871

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

i got my mirena 8wks ppd with my baby girl. it caused me to have to stop breastfeeding. for some unknown reason i could no longer procude enough to even come close to satisfying her. i had it for little over three months. it has now been gone for four months. and in that time i have not stopped hurting near my right ovary. i got pregnant four weeks after mine came out, only to miscarry the beginning of may. i know that the hormones left from the mirena caused this loss. the pain had started getting better, until i finally had a period. now it has started getting worse again. and im having other issues as well, that were originally there when i had the iud. they had gotten better, until i got pregnant. which when they were happening then it was not a problem bc i always get them when im pregnant. since my miscarriage they have done nothing but get worse as well. my dr put me on the ring for three months to see if it would help me to get regular and get this pain to go away. this was his first treatment for the pain before doing a laporoscopy to see if i need a hystorictomy. now this wouldnt be such bad news, since i always expected to end up having to have one anyway bc my mom had one when she was 35 and my grandmother had one before menopause as well, but im only 25! and i just found out that because i have medicaid i have to get my bc from the health department and the health department wont give it to me bc of these other problems. even though my dr says i still need it, their dr, whom ive never seen and is based in a complete different city, says i cant. so not only do i have to deal with these dizzy and fainting spells, but i also have to live with ovarian pain. and i cant sleep very well at night because of this pain if i lay on that side it gets worse, but then i cant lay on the other side bc of hip pain that has started as well. all of this because of that dann iud!!
 

<< Return to the standard message view

fetched in 0.08 sec, referred by www.curezone.com/forums/fmp.asp?i=905871